Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 118, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2016, 11:41 PM EDT for Casey County, Lincoln County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2016, 11:41 PM EDT (03:41 UTC)
- Expired
- May 11, 2016, 12:15 AM EDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Casey County, KY, Lincoln County, KY
The radar
The Jackson,KY radar (KJKL), 128 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 6:06 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1257 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted.
485
WUUS53 KLMK 110341
SVRLMK
KYC045-137-110415-
/O.NEW.KLMK.SV.W.0118.160511T0341Z-160511T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1141 PM EDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CASEY COUNTY IN CENTRAL KENTUCKY...
SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL KENTUCKY...
* UNTIL 1215 AM EDT
* AT 1141 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIBERTY...
MOVING EAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
EUBANK...LAWHORN HILL...WAYNESBURG...BETHELRIDGE...CANTOWN...WALLTOWN...
ARGYLE...GILPIN AND LABASCUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR CENTRAL
KENTUCKY.
LAT...LON 3735 8455 3722 8475 3721 8494 3728 8493
3741 8455
TIME...MOT...LOC 0341Z 253DEG 47KT 3726 8488
HAIL...1.00IN
WIND...<50MPH
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 7:59 PM EDT, 3 hours 42 minutes earlier.
Area forecast discussion, May 10, 7:59 PM EDT, 3 hours 42 minutes before
Area Forecast Discussion National Weather Service Louisville KY 759 PM EDT TUE MAY 10 2016 ...Forecast Update... Issued at 755 PM EDT Tue May 10 2016 Did a local extension on Severe T-storm Watch 159 for all but our very northern counties in Indiana. A couple of bowing segments continue to show intermittent SVR potential along the I-64 corridor, and still some strong/severe storms coming out of the Pennyrile region of Kentucky and poised to ride north of Tornado Watch 162. Will resist the temptation to slice too fine on the timing, and really only want to extend one time, so will carry it out through 03Z. However, knowing that discrete cells will struggle as heating is lost, we may be able to take it down a bit early. Thanks to ILN and SPC for the coordination. Issued at 520 PM EDT Tue May 10 2016 The severe threat continues across the area this evening. More discrete cells have pulsed up across west and south central KY. Some of these cells will have the potential to produce tornadoes in addition to large hail and damaging winds. Thus, south central KY has been upgraded to a Tornado Watch through 04Z. Issued at 457 PM EDT Tue May 10 2016 A cluster of strong to severe storms continues to move east across central Kentucky. These are going into an area with less shear. However, CAPE values are still in the 1000-1500 J/kg range so they will likely maintain their intensity for a bit. Storms across southern IN are in a mainly stable environment and are not expected to become severe, but will keep the Watch out there for a bit. Further to the south, tornadic thunderstorms have developed across west central KY. The best shear and helicity is across that area and it decreases the further east you go. However, areas west of I-65 across south central KY still have effective helicity values of 150- 200 m2/s2 and bulk shear values of 45 knots, so these storms could maintain their tornado threat into portions of the forecast area. Mesoscale models suggest these storms will continue east of I-65 across south central KY into the evening, though they could be in a weakening state. Made some adjustments to the pops over the next few hours based on the latest thinking. .SHORT TERM (Now through Wednesday Night)... Issued at 251 PM EDT Tue May 10 2016 ...A Couple Rounds of Strong to Severe Thunderstorms Possible... The immediate concern is this afternoon remains the possibility of severe thunderstorms. Afternoon mesoanalysis shows the highest shear values and effective helicity values west of I-65. This is the area most likely to see supercells or potentially a tornado. The forecast does show this area shifting a bit east over the next few hours, but not as far as eastern KY. Across the rest of the Watch area, SBCAPE values have risen into the 1000-2000 J/kg range and there is the potential for storms to form along outflow boundaries or differential heating boundaries. Damaging winds and potentially large hail will be the main concern. Across portions of southern IN not in the watch, the rain from earlier has stabilized the region somewhat, so the severe potential is less. The strong storms may continue into the early evening hours. They should weaken as the sun goes down and the upper level wave moves east of the region. However, showers and storms will continue into the overnight hours with area of highest coverage shifting to the south. For Wednesday there should be a relative lull in precipitation during the morning hours. Temperatures will rise into the 80s in the afternoon with dewpoints rising into the lower to mid 60s. Model sounding show quite a bit of instability developing during the afternoon with CAPE values rising to 2500-3000J/kg. However, wind shear will be much lower than it is today and weak upper level ridging will be building in. In addition, the only real triggers for storms will be leftover boundaries from today's convection. Therefore, if any storms do develop, they could become severe with damaging winds and large hail. However, coverage of storms should be more sparse than today. .LONG TERM (Thursday through Tuesday)... Issued at 301 PM EDT Tue May 10 2016 Another round of strong to severe storms will be possible on Thursday as a cold front approaches and moves through the area. With the area in the warm sector for much of the day temperatures will rise into the lower 80s with instability increasing through the day. Shear values will still be marginal, but with the front moving in, some strong storms could become severe and produce wind damage, particularly if there is a break in the storms during the morning hours. The rain will move out on Thursday night with drier air and high pressure building in behind it. Friday will be dry with highs in the low to mid 70s. The dry weather will be short lived as another wave and cold front swings into the area Friday night. This will bring another round of showers Friday night that will be moving out on Saturday morning. This boundary will then stall out to the south of the region and serve as a focus for more showers and storms from Sunday into early next week. Temperatures through the weekend will be on the cool side. Highs will be in the 60s with lows in the 40s. We should see some moderation early next week. && .AVIATION (00Z TAF Update)... Issued at 655 PM EDT Tue May 10 2016 One strong to severe convective line departing LEX, with another line approaching BWG and SDF. These storms could push through BWG and SDF before the valid time of the TAFs, but also watching additional development over western Kentucky. Therefore will carry TEMPO groups for IFR visibilities in thunderstorms, perhaps as long as 03-05Z if we try to time the far western line through. At this time, not planning to include VRB or gusty winds, but will likely need to do so if these discrete storms congeal into a line. Background winds are fairly light out of the SSE, with mid-level ceilings. Residual low-level moisture and weak gradient behind departing convection will support low ceilings and visibilities overnight. Will take BWG down to IFR in stratus, while leaving LEX in fuel- alternate MVFR ceilings given slightly stronger SW winds. In between will go borderline MVFR/IFR for SDF, as ceiling/vis will likely waffle back and forth across the threshold. Stratus and mist will persist for much of the morning, with ceilings lifting to VFR, or at least high-end MVFR by midday. Afternoon convection can't be ruled out Wednesday, but confidence is far too low to include in any of the TAFs just yet. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........EER/RAS Short Term.....EER Long Term......EER Aviation.......RAS
Hazardous weather outlook, May 10, 8:35 PM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 835 PM EDT TUE MAY 10 2016 KYZ026-027-061>066-070>078-081-082-120045- OHIO-GRAYSON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LOGAN-WARREN- SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND- CLINTON- INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 835 PM EDT TUE MAY 10 2016 /735 PM CDT TUE MAY 10 2016/ ...TORNADO WATCH 162 IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING. DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ090>092-KYZ023>025-028>043-045>049-053>057-067-120045- HARRISON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-HARDIN-BULLITT- JEFFERSON-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SCOTT-SPENCER- ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER- JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON-LINCOLN- INCLUDING THE CITIES OF...CORYDON...NEW ALBANY...JEFFERSONVILLE... LEWISPORT...HAWESVILLE...HARDINSBURG...BRANDENBURG...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...STANFORD 835 PM EDT TUE MAY 10 2016 /735 PM CDT TUE MAY 10 2016/ ...SEVERE THUNDERSTORM WATCH 159 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076>079-083-084-089-120045- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY 835 PM EDT TUE MAY 10 2016 /735 PM CDT TUE MAY 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER/AMS
In the hours before
Special weather statement, May 10, 10:18 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1018 PM EDT TUE MAY 10 2016 KYZ035-036-039>042-047-048-110245- BOURBON-FRANKLIN-MERCER-WOODFORD-SCOTT-FAYETTE-ANDERSON-JESSAMINE- 1018 PM EDT TUE MAY 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT FAYETTE...SOUTHEASTERN FRANKLIN...SOUTHWESTERN BOURBON...NORTHERN JESSAMINE...SOUTHERN SCOTT...WOODFORD...NORTHEASTERN MERCER AND NORTHEASTERN ANDERSON COUNTIES... AT 1018 PM EDT...A STRONG THUNDERSTORM WAS NEAR VERSAILLES...MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEXINGTON...GEORGETOWN...FRANKFORT...NICHOLASVILLE...LAWRENCEBURG... VERSAILLES...VETERANS PARK...CADENTOWN...MEADOWTHORPE AND CARDINAL HILL. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3781 8489 3818 8489 3828 8438 3792 8436 TIME...MOT...LOC 0218Z 251DEG 27KT 3799 8478 BJS
Local storm report, May 10, 10:28 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1028 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL HARDINSBURG 37.78N 86.46W
05/10/2016 M1.00 INCH BRECKINRIDGE KY TRAINED SPOTTER
&&
SZAPPANOSSpecial weather statement, May 10, 10:31 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1031 PM EDT TUE MAY 10 2016 KYZ054-064>066-077-110300- ADAIR-CASEY-GREEN-MARION-TAYLOR- 1031 PM EDT TUE MAY 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARION...WEST CENTRAL CASEY...CENTRAL GREEN...NORTHEASTERN ADAIR AND TAYLOR COUNTIES... AT 1031 PM EDT/931 PM CDT/...A STRONG THUNDERSTORM WAS NEAR GREENSBURG...MOVING EAST AT 30 MPH. HALF INCH HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAMPBELLSVILLE...GREENSBURG...BRADFORDSVILLE...SUMMERSVILLE... SPURLINGTON...SALOMA...ARISTA...BASS...BLACK GNAT AND SALLEETOWN. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3724 8565 3734 8564 3753 8511 3727 8503 TIME...MOT...LOC 0231Z 256DEG 28KT 3733 8547 BJS
Special weather statement, May 10, 11:03 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1103 PM EDT TUE MAY 10 2016
KYZ065-066-110330-
CASEY-TAYLOR-
1103 PM EDT TUE MAY 10 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CASEY AND
NORTHEASTERN TAYLOR COUNTIES...
AT 1103 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMPBELLSVILLE...
MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LIBERTY...ACTON...MERRIMAC...FEATHERSBURG...BEECH BOTTOM...WOOLEYVILLE...
MANNSVILLE...ATTERSON...PRICETOWN AND BASS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3733 8530 3741 8528 3743 8510 3741 8507
3742 8506 3741 8505 3744 8504 3746 8491
3726 8488
TIME...MOT...LOC 0303Z 264DEG 31KT 3735 8522
BJSLocal storm report, May 10, 11:21 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1121 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL CAMPBELLSVILLE 37.35N 85.35W
05/10/2016 E0.88 INCH TAYLOR KY BROADCAST MEDIA
&&
SZAPPANOSLocal storm report, May 10, 11:29 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1129 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL LAWRENCEBURG 38.03N 84.89W
05/10/2016 M1.00 INCH ANDERSON KY TRAINED SPOTTER
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:02 PM EDT | Special Weather Statement | LMK | Franklin, Henry, Shelby | 43 min |
| May 10, 8:27 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell, Taylor | 33 min |
| May 10, 8:31 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 29 min |
| May 10, 8:51 PM EDT | Tornado Warning | LMK | Casey, Russell | 24 min |
| May 10, 8:58 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Russell | 47 min |
| May 10, 8:59 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Russell | 46 min |
| May 10, 9:04 PM EDT | Special Weather Statement | LMK | Breckinridge, Meade | 56 min |
| May 10, 9:10 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Meade | 20 min |
| May 10, 9:12 PM EDT | Special Weather Statement | LMK | Logan | 33 min |
| May 10, 9:44 PM EDT | Severe Thunderstorm Warning | LMK | Russell | 31 min |
| May 10, 9:50 PM EDT | Special Weather Statement | LMK | Logan, Warren | 40 min |
| May 10, 9:51 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 24 min |
| May 10, 10:00 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 30 min |
| May 10, 10:04 PM EDT | Special Weather Statement | LMK | Logan | 26 min |
| May 10, 10:07 PM EDT | Special Weather Statement | LMK | Anderson, Woodford | 23 min |
| May 10, 10:18 PM EDT | Special Weather Statement | LMK | Fayette, Woodford | 27 min |
| May 10, 10:28 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Mercer | 32 min |
| May 10, 10:31 PM EDT | Special Weather Statement | LMK | Green, Taylor | 29 min |
| May 10, 11:03 PM EDT | Special Weather Statement | LMK | Casey | 27 min |
| May 11, 1:06 AM EDT | Special Weather Statement | LMK | Russell | 24 min |
| May 11, 4:51 AM EDT | Special Weather Statement | LMK | Allen, Barren, Warren | 39 min |
| May 11, 5:38 AM EDT | Special Weather Statement | LMK | Barren, Metcalfe, Monroe | 52 min |
| May 11, 8:17 AM EDT | Areal Flood Advisory | LMK | Logan, Simpson | 3 hr |
| May 11, 8:36 AM EDT | Flash Flood Warning | LMK | Logan | 3 hr |
| May 11, 8:50 AM EDT | Flash Flood Warning | LMK | Simpson | 3 hr |
| May 11, 11:19 AM EDT | Flash Flood Warning | LMK | Logan, Simpson | 3 hr |
| May 11, 7:15 PM EDT | Special Weather Statement | LMK | Hancock | 30 min |
| May 11, 7:51 PM EDT | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.